# SDR 2008UALA03363

- Difficulty date: June 11, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N227UA
- Make and model: Boeing 777222
- Aircraft serial: 30555
- Aircraft time: 24,825 hours, 3,179 cycles
- Engine: Pwa PW40903
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 339910230
- Part serial: UNK
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE PRSOV CONTROLLER FAILED HEALTH CHECK.  *S/D*  SUSPECT FAULTY CONTROLLER.  REPLACED CONTROLLER PER MM 36-11-18-401.  OPS CHECKED GOOD.  AC OK FOR SERVICE.
